Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 312, NWS North Platte, NE

August 9, 2014Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 8:44 PM CDT for Lincoln County, Perkins County, Nebraska. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2014, 8:44 PM CDT (01:44 UTC)
Expired
Aug 9, 2014, 9:45 PM CDT
In force
61 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 130 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 8:56 PM CDTHAIL 1.57 N Elsie, NEPEA...MARBLE...UP TO A FEW PING PONG SIZED HAIL STONES. VERY HEAVY RAIN AT TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 3:03 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2174 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.4
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WUUS53 KLBF 100144
SVRLBF
NEC111-135-100245-
/O.NEW.KLBF.SV.W.0312.140810T0144Z-140810T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 945 PM CDT/845 PM MDT/

* AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES          
  NORTHEAST OF GRANT...AND MOVING EAST AT 10 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  MADRID...ELSIE...GRAINTON...WALLACE...DICKENS...WELLFLEET...
  SOMERSET AND HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT
  AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 67.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 10125 4087 10047 4071 10051 4070 10175
      4100 10178
TIME...MOT...LOC 0144Z 290DEG 10KT 4090 10168

HAIL...1.50IN
WIND...<50MPH

$$

ROBERG
2 follow-up statements
664 
WWUS53 KLBF 100209
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SAT AUG 9 2014

NEC111-135-100245-
/O.CON.KLBF.SV.W.0312.000000T0000Z-140810T0245Z/
LINCOLN NE-PERKINS NE-
909 PM CDT SAT AUG 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PERKINS AND SOUTHERN LINCOLN COUNTIES UNTIL 945 PM CDT/845 PM MDT/...

AT 805 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAINTON...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WALLACE...DICKENS...WELLFLEET...SOMERSET AND HANSEN MEMORIAL RESERVE
STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 67.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4100 10125 4087 10047 4071 10051 4070 10175
      4100 10178
TIME...MOT...LOC 0209Z 285DEG 52KT 4081 10125

HAIL...1.00IN
WIND...60MPH

$$

ROBERG
294 
WWUS53 KLBF 100237
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT SAT AUG 9 2014

NEC111-135-100247-
/O.EXP.KLBF.SV.W.0312.000000T0000Z-140810T0245Z/
LINCOLN NE-PERKINS NE-
937 PM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS AND SOUTHERN
LINCOLN COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4100 10125 4087 10047 4071 10051 4070 10175
      4100 10178
TIME...MOT...LOC 0237Z 285DEG 52KT 4063 10076

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:32 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 9, 6:32 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT SAT AUG 9 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 235 PM CDT SAT AUG 9 2014

A VERY MOIST ATMOSPHERE IS IN PLACE ACROSS THE REGION THIS
AFTERNOON. H850 MB DEW POINTS ARE RUNNING IN THE 15C TO 17C RANGE
WITH PWATS 1.25 TO 1.50 INCHES. INSTABILITY IS INCREASING THIS
AFTERNOON...WITH SURFACE BASED CAPE VALUES NOW APPROACHING 3500 J/KG
ACROSS THE SANDHILLS INTO SOUTHWEST NEBRASKA. THE FLOW ALOFT IS
RELATIVELY WEAK...WITH THE MERRIMAN PROFILER INDICATING WEST TO
SOUTHWEST WINDS RIGHT AROUND 25 KTS FROM 4KM TO 10KM.

ASCENT WILL OVERSPREAD THE AREA LATE THIS AFTERNOON IN ASSOCIATION
WITH THE WYOMING SHORTWAVE...AND SCATTERED THUNDERSTORMS WILL RESULT.
STORMS SHOULD FOCUS ALONG A SURFACE TROUGH ACROSS FAR WESTERN
NEBRASKA...BECOMING MORE NUMEROUS AS THEY TRACK TOWARD SOUTHWEST AND
CENTRAL NEBRASKA THIS EVENING. DUE TO THE RATHER WEAK FLOW ALOFT AM
NOT ANTICIPATING WIDESPREAD SEVERE STORMS...BUT SOME STORM
ORGANIZATION AND AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE.
HEAVY RAIN WILL ALSO BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE
IN THE ATMOSPHERE.

A COLD FRONT WILL CROSS THE AREA LATE TONIGHT WITH NORTH WINDS
EXPECTED SUNDAY. HIGH TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH
COOLER THAN TODAY...BUT SOME COOLER AIR ALOFT WILL BE CROSSING THE
AREA AND MAY RESULT IN A FEW SHOWERS OR WEAK
THUNDERSTORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT AUG 9 2014

SUNDAY NIGHT THROUGH TUESDAY...

SURFACE HIGH PRESSURE AND MAINLY CLEAR SKIES WILL BRING LOWS INTO
THE UPPER 50S MOST AREAS FOR SUNDAY NIGHT. THEN FOR MONDAY...SURFACE
HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH LIGHT NORTHEAST
TO EAST WINDS DEVELOPING. FLOW WILL BE NORTHWEST ALOFT AND A DRY
FORECAST...ALTHOUGH CANNOT RULE OUT A FEW SHOWERS OR THUNDERSTORMS
FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS
REGION.

ON MONDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER CENTRAL AND
EASTERN NEBRASKA. THIS WILL BRING COOLER LOWS IN THE MID AND UPPER
50S. BOUNDARY LAYER MOISTURE INCREASE NORTH ALONG THE CENTRAL HIGH
PLAINS TO BRING TO POTENTIAL FOR STRATUS AND/OR FOG TO WESTERN
AREAS. WILL NOT INCLUDE IN GRIDS ATTM. FOR TUESDAY...TEMPERATURES
WILL HEAT UP ACROSS THE HIGH PLAINS OF ERN CO...SERN WY AND NEBR
PNHDL AS H85 TEMPS RISE TO 28-30C. ACROSS WRN NEBR HIGHS NEAR 80
EAST TO NEAR 90 FAR WESTERN ZONES.

TUESDAY NIGHT THROUGH SATURDAY...

TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST
OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE
EXTENDS OVER THE ROCKY MOUNTAINS.  WHILE A FEW ELEVATED THUNDERSTORM
MIGHT DEVELOP TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST
AND LOW LIL JET DEVELOPS...MODELS NO LONGER SUPPORTIVE TO CONTINUE
MENTION. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY
BRINGING WARMER TEMPERATURES IN THE LOWER 90S ACROSS THE WESTERN
ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO
THE EASTERN GREAT LAKES AND NEW ENGLAND.

A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS
PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z GFS HAS THE STRONGEST
SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY THE GEM. THE UPPER
RIDGE TO FLATTEN OUT THURSDAY..FOLLOWED BY AN UPPER TROUGH MOVING
INTO THE CENTRAL AND/OR NORTHERN PLAINS FRIDAY INTO SATURDAY. THIS
WILL BRING AT LEAST A 20 TO 30 PERCENT CHANCE FOR THUNDERSTORMS
THROUGH THE PERIOD. HIGHS MAINLY MID/UPPER 80S THURSDAY AND FRIDAY
TO THE LOWER/MID 80S SATURDAY. THE 12Z ECMWF DOES KEEP THE UPPER
TROUGH CONFINED TO THE NRN PLAINS SATURDAY WHILE THE 12Z GFS IS
FASTER AND FURTHER SOUTH INTO THE CENTRAL PLAINS. A DRIER FORECAST
AND HOTTER TEMPERATURES ARE POSSIBLE FROM THE ECMWF.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 620 PM CDT SAT AUG 9 2014

STRONG TO SEVERE THUNDERSTORMS WILL BE A THREAT THROUGH LATE
EVENING ACROSS SOUTHWESTERN NEBRASKA...INCLUDING THE KLBF
TERMINAL. AT THIS TIME THE GREATEST THREAT FOR THUNDERSTORMS IS
FROM 00Z TO 04Z THIS EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE
IN THE VICINITY OF ANY THUNDERSTORMS. IN ADDITION...VISBYS MAY
DROP DOWN TO 1 TO 2 MILES IN HEAVY RAIN AND SMALL HAIL. CONDITIONS
WILL IMPROVE BY LATE EVENING WITH CIGS OF 10000 TO 20000 FT AGL
POSSIBLE THEREAFTER. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE
EXPECTED TO REMAIN SOUTH OF THE TERMINAL. CIGS WILL RANGE FROM
10000 TO 20000 FT OVERNIGHT...WITH SOME PATCHY FOG POSSIBLE TOWARD
DAYBREAK SUNDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Aug 9, 3:20 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT SAT AUG 9 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-102030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT SAT AUG 9 2014 /220 PM MDT SAT AUG 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS...SOME CONTAINING LARGE HAIL...DAMAGING
WINDS AND HEAVY RAINFALL ARE EXPECTED THIS EVENING ACROSS MOST OF
WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SEVERE
STORMS IS EAST OF THE NEBRASKA PANHANDLE AND SOUTH OF HIGHWAY 20
FROM MERRIMAN TO ONEILL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY.

THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND
EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT
CONTINUES ON THE HIGH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Aug 9, 8:10 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT SAT AUG 9 2014

NEZ056-100200-
DEUEL NE-
710 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEUEL COUNTY UNTIL
800 PM MDT...

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF LODGEPOLE...OR 10 MILES WEST OF
CHAPPELL...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN DEUEL COUNTY.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 95.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Local storm report, Aug 9, 8:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     22 NW ARTHUR            41.80N 101.99W
08/09/2014  E60 MPH          GRANT              NE   PUBLIC

            ESTIMATED 40 TO 60 MPH WIND GUSTS...WITH DIME SIZED HAIL.

&&

CARMEL
Special weather statement, Aug 9, 8:12 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM MDT SAT AUG 9 2014

NEZ004-023-094-100215-
GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
712 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
SOUTHEASTERN SHERIDAN AND NORTHERN GRANT COUNTIES UNTIL 815 PM MDT...

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST
OF GORDON TO 6 MILES EAST OF ELLSWORTH...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BINGHAM...
  ASHBY...
  HYANNIS...
  MORGAN LAKE...
  FINNEGAN LAKE...
  DIPPING VAT MEADOW...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  MOTHER LAKE...
  INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...
  ROUND LAKE...
  DULUTH...
  WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
  PRATT LAKE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 118 AND 157.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 151 AND 205.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Local storm report, Aug 9, 8:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SSE HERSHEY           41.09N 100.96W
08/09/2014  M1.00 INCH       LINCOLN            NE   CO-OP OBSERVER

            VERY HEAVY RAIN OCCURRING AT TIME OF REPORT.

&&

CARMEL
Special weather statement, Aug 9, 8:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SAT AUG 9 2014

NEZ069-070-100230-
CHASE NE-HAYES NE-
725 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAYES AND EASTERN CHASE
COUNTIES UNTIL 830 PM MDT/930 PM CDT/...

AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IMPERIAL...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  HAMLET...
  CHURCH GROVE CAMPGROUND...
  CENTER DAM CAMPGROUND...
  AREA A CAMPGROUND...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 28 AND 53.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Aug 9, 8:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             7 SSW NORTH PLATTE      41.04N 100.82W
08/09/2014  E1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

            HAIL RANGED FROM QUARTER TO PING PONG BALL SIZE

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:07 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln38 min
Aug 9, 7:28 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln62 min
Aug 9, 7:44 PM CDTSevere Thunderstorm WarningLBFCuster26 min
Aug 9, 7:59 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant46 min
Aug 9, 8:28 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Aug 9, 8:43 PM CDTAreal Flood AdvisoryLBFLincoln4 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.